Translator Disclaimer
December 2012 Weyl's Theorems and Extensions of Bounded Linear Operators
Pietro AIENA, Muneo CHŌ, Lingling ZHANG
Tokyo J. Math. 35(2): 279-289 (December 2012). DOI: 10.3836/tjm/1358951318

Abstract

A bounded operator $T\in L(X)$, $X$ a Banach space, is said to satisfy Weyl's theorem if the set of all spectral points that do not belong to the Weyl spectrum coincides with the set of all isolated points of the spectrum which are eigenvalues and having finite multiplicity. In this article we give sufficient conditions for which Weyl's theorem for an extension $\overline T$ of $T$ (respectively, for $T$) entails that Weyl's theorem holds for $T$ (respectively, for $\overline T$).

Citation

Download Citation

Pietro AIENA. Muneo CHŌ. Lingling ZHANG. "Weyl's Theorems and Extensions of Bounded Linear Operators." Tokyo J. Math. 35 (2) 279 - 289, December 2012. https://doi.org/10.3836/tjm/1358951318

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1261.47007
MathSciNet: MR3058706
Digital Object Identifier: 10.3836/tjm/1358951318

Subjects:
Primary: 47A10, 47A11
Secondary: 47A53, 47A55

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top